# SDR AT9900638

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51828007206
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO BOSTON, BOTH ALTIMETERS APPEARED TO BE INOPERATIVE. WHILE DESCENDING TO FL 240, TRIED TO LEVEL AT 240 AND CAPTAIN ALTIMETER CONTINUED TO FL 215 WHILE FIRST OFFICER CLIMBED TO FL 255 WITH BOTH VSI'S SHOWING LEVEL FLIGHT.  REMOVED AND REPLACED AIR DATA COMPUTER AND BOTH ALTIMETERS.  PERFORMED PITOT STATIC CHECK AND SELF TEST ON THE EQUIPMENT IAW MM 34-10.  AIR DATA COMPUTER P/N OFF 2587400-170 S/N OFF 0611993.  FIRST OFFICER ALTIMETER P/N OFF 570-24929-004, S/N OFF 2952.
